How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor (MD)
Category: Health
Satisfied Customers: 31635
Experience:  MBBS, MS (General Surgery), Fellowship in Sports Medicine
5625079
Type Your Health Question Here...
Dr. Arun Phophalia is online now
A new question is answered every 9 seconds

Why did I vomit

Customer Question

Why did I vomit
Submitted: 1 year ago.
Category: Health
Expert:  Dr. Arun Phophalia replied 1 year ago.
Hello and welcome.
The vomiting can be collectively due to both;
1) Drug interaction of Lansoprazole and Famotidine.
2) Acid reflux
Please feel free for your follow up questions.
I would be happy to assist you further, if you need any more information.
Thanks for using Just Answer.
Customer: replied 1 year ago.
thank You
Expert:  Dr. Arun Phophalia replied 1 year ago.
You are very welcome.